Accessibility navigation


Heights of pre-special points of Shimura varieties

Daw, C. and Orr, M. (2016) Heights of pre-special points of Shimura varieties. Mathematische Annalen, 365 (3-4). pp. 1305-1357. ISSN 0025-5831

[img]
Preview
Text - Accepted Version
· Please see our End User Agreement before downloading.

563kB

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1007/s00208-015-1328-3

Abstract/Summary

Let s be a special point on a Shimura variety, and x a pre-image of s in a fixed fundamental set of the associated Hermitian symmetric domain. We prove that the height of x is polynomially bounded with respect to the discriminant of the centre of the endomorphism ring of the corresponding ZZ -Hodge structure. Our bound is the final step needed to complete a proof of the André–Oort conjecture under the conjectural lower bounds for the sizes of Galois orbits of special points, using a strategy of Pila and Zannier.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:70364
Publisher:Springer

Downloads

Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation